# SDR CA070320002

- Difficulty date: March 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,591 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Stud
- Part number: 3038589
- Condition: Loose
- Location: Fuel Nozzle
- Part time: 349 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING FIRST FUEL NOZZLE INSPECTION FROM OVERHAUL -9 OF 28 FUEL NOZZLE STUDS WERE REMOVED WITH NUTS ON STUDS P/N 3038589.  HAVE A CODE H19 STAMPED ON THE END -DURING A PHONE CONVERSATION WITH AN EMPLOYEE AT MFG, THEY INDICATED THAT OVERSIZED STUDS WERE PROBABLY NOT USED AT THE OVERHAUL. MFG ACKNOWLEDGED THE PROBLEM, AND ARE INTERNALLY LOOKING INTO IT, AND PROVIDING THE PROPER HARDWARE TO BE INSTALLED. (TC NR 20070320002)
